Campus Units

Physics and Astronomy, Mathematics, Ames Laboratory

Document Type

Article

Publication Version

Published Version

Publication Date

1984

Journal or Book Title

Journal of Mathematical Physics

Volume

25

Issue

8

First Page

2527

Last Page

2532

DOI

10.1063/1.526436

Abstract

We consider the kinetics of processes where the sites of a Bethe lattice are filled irreversibly and, in general, cooperatively by monomers, dimers, or polyatomics. For nearest neighbor and sometimes more general cooperative effects (including random filling as a special case), we show that the infinite hierarchy of rate equations for probabilities of empty subconfigurations can be exacty truncated and solved using a shielding property of empty sites. We indicate, in certain cases, a connection between these Bethe lattice solutions and certain approximate truncation solutions for corresponding processes on ‘‘physical’’ 2‐D and 3‐D lattices with the same coordination number.

Comments

This article is published as Evans, J. W. "Exactly solvable irreversible processes on Bethe lattices." Journal of mathematical physics 25, no. 8 (1984): 2527-2532, doi:10.1063/1.526436. Posted with permission.

Copyright Owner

American Institute of Physics

Language

en

File Format

application/pdf

Included in

Physics Commons

Share

COinS